| Model Number |
2307-72-003 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the threading on the cutting guide was cross threaded.When tighten on to the bar, it would not thread all the way.The threading got stuck and would not tighten.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will bereviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
The device malfunction, will not tension/tighten, will no longer be reported as there has not been a serious injury associated with this failure within the past 2 years.Please consider this the last manufacturer report number submitted against this malfunction.